# SDR AU510001786

- Difficulty date: March 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Condition: Failed
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 HF SYSTEM ANTENNA COUPLER FAILED. (CASA NR 510001786)
